Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 46, NWS Albuquerque, NM

May 27, 2007Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 27, 2007, 2:19 PM MDT for Colfax County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2007, 2:19 PM MDT (20:19 UTC)
Expired
May 27, 2007, 3:15 PM MDT
In force
56 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 216 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
2033 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 272019
SVRABQ
NMC007-272115-
/O.NEW.KABQ.SV.W.0046.070527T2019Z-070527T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
219 PM MDT SUN MAY 27 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 315 PM MDT

* AT 212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF MAXWELL...OR ABOUT 10 MILES NORTH OF SPRINGER...AND MOVING
  EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAXWELL AND INTERSTATE 25 AROUND 225 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3663 10464 3646 10475 3636 10458 3663 10441

$$
50
3 follow-up statements
000 
WWUS55 KABQ 272040
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 PM MDT SUN MAY 27 2007

NMC007-272115-
/O.CON.KABQ.SV.W.0046.000000T0000Z-070527T2115Z/
COLFAX-
237 PM MDT SUN MAY 27 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL AND
EASTERN COLFAX COUNTY UNTIL 315 PM MDT...

AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED BETWEEN MAXWELL AND SPRINGER ON INTERSTATE 25. THIS STORM 
WAS MOVING TO THE EAST AT 15 MPH. ANOTHER LINE OF SEVERE STORMS 
WERE DEVELOPING ACROSS RURAL EASTERN COLFAX COUNTY. GENERALLY 15
TO 18 MILES SOUTHEAST OF RATON. THESE CELLS WERE SLOWLY DRIFTING TO 
THE EAST/SOUTHEAST. 

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN COLFAX COUNTY...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3663 10464 3646 10475 3641 10446 3669 10401
      3683 10400

$$
50
000 
WWUS55 KABQ 272103
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MDT SUN MAY 27 2007

NMC007-272115-
/O.CON.KABQ.SV.W.0046.000000T0000Z-070527T2115Z/
COLFAX-
302 PM MDT SUN MAY 27 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
COLFAX COUNTY UNTIL 315 PM MDT...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A COUPLE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL. THESE STORMS WERE LOCATED OVER EAST CENTRAL COLFAX 
COUNTY. THE STRONGEST STORM WAS LOCATED 18 MILES SOUTHEAST OF RATON. 
THIS STORM WAS NEARLY STATIONARY AND AFFECTING STATE HIGHWAY 87. 

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3666 10447 3645 10455 3638 10436 3670 10401
      3684 10400 3680 10422

$$
50
000 
WWUS55 KABQ 272113
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
314 PM MDT SUN MAY 27 2007

NMC007-272124-
/O.EXP.KABQ.SV.W.0046.000000T0000Z-070527T2115Z/
COLFAX-
314 PM MDT SUN MAY 27 2007

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 315 PM MDT FOR EAST
CENTRAL COLFAX COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3666 10447 3645 10455 3638 10436 3670 10401
      3684 10400 3680 10422

$$
50

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:05 AM MDT, 11 hours 14 minutes earlier.

Area forecast discussion, May 27, 3:05 AM MDT, 11 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 AM MDT SUN MAY 27 2007

.DISCUSSION...
SFC ANALYSIS EARLY THIS MORNING RATHER BENIGN ACROSS THE CWA WITH A
WEAK LEE TROUGH OVER THE FAR NE PLAINS AND ANOTHER TROUGH OVER THE
SW MTNS. WATER VAPOR LOOP SHOWS A SMALL UPPER WAVE OVER NE AZ MOVING
SE INTO NW NM. THIS FEATURE CONTAINS OF 40-50 KNOT JET ROUNDING ITS
BASE AND WILL BE A MAJOR PLAYER IN TODAYS WEATHER. DEWPOINTS RANGE
FROM THE LOW 60S IN THE SE TO THE LOW 20S IN THE NW.

00Z/06Z NAM/GFS ARE BETTER INITIALIZED THIS MORNING WITH THE UPPER
WAVE COMPARED TO YESTERDAY AND SHOW SIMILAR CONVECTIVE PATTERNS
SO CONFIDENCE IS HIGHER TODAY THAN YESTERDAY. 00Z MM5 MODEL ALSO
INDICATING SIMILAR TRENDS WITH CONVECTION FOR TODAY. ANTICIPATE
CONVECTION TO DEVELOP OVER THE WESTERN AND CENTRAL MTNS LATE THIS
MORNING AND MOVE EAST INTO THE E PLAINS THIS AFTERNOON AHEAD OF THE
UPPER FORCING MOVING SE OUT OF NE AZ. WITH SFC DEWPOINTS IN THE 20S
AND 700MB DEWPOINT DEPRESSIONS EXPECTED NEAR 20C SHOULD SEE COMBO
OF WET/DRY STORMS IN THE WEST. PWATS BTWN 0.75-1.00 INCHES IN THE
EAST WILL SUPPORT A FEW HEAVY RAINERS. RAISED POPS FROM THE SANDIA
AND MANZANOS SE INTO THE SACS THIS AFTERNOON TO LIKELY AND HIGH
CHANCE TO THE ESE WHERE STEERING FLOW WILL MOVE STORMS INTO THE
EVENING.

A DRYING TREND WILL CONTINUE TO DEVELOP FROM WEST TO EAST ACROSS THE
CWA THROUGH MONDAY. STILL CANNOT RULE OUT ISOLD STORMS ACROSS THE
HIGHER TERRAIN AND ESPECIALLY IN THE E PLAINS WHERE LOW LEVEL MOISTURE
WILL BE HARD TO SCOUR OUT. TEMPS WILL ALSO WARM TO OR SLIGHTLY ABOVE
SEASONAL NORMALS THROUGH TUESDAY. A COLD FRONT APPEARS TO BE ARRIVING
A LITTLE EARLIER THAN ANTICIPATED THE PAST FEW DAYS ACROSS THE NE
PLAINS SO NUDGED HIGH TEMPS DOWN TOWARD GUIDANCE TUESDAY. THIS FRONT
WILL MOVE WEST THROUGH THE CENTRAL VALLEYS BY WEDNESDAY WITH INCREASING
CHANCES FOR PRECIP AGAIN IN MOST AREAS THROUGH THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  85  49  87  50 /  10   0   5   0
GALLUP..........................  80  41  84  41 /  10   0   5   0
GRANTS..........................  79  40  83  43 /  20   5   5   0
GLENWOOD........................  87  46  89  46 /  10   5   5   0
CHAMA...........................  71  35  74  36 /  20  10  10   5
LOS ALAMOS......................  74  47  78  47 /  30  10   5   0
RED RIVER.......................  65  32  69  38 /  30  10  10   5
TAOS............................  74  39  79  41 /  20  10  10   5
SANTA FE........................  75  48  81  48 /  30  10   5   0
SANTA FE AIRPORT................  77  47  83  49 /  30  10   5   0
ESPANOLA........................  81  48  86  48 /  20   5   5   0
ALBUQUERQUE HEIGHTS.............  81  56  86  58 /  30   5   5   0
ALBUQUERQUE VALLEY..............  83  55  88  56 /  30   5   5   0
ALBUQUERQUE FOOTHILLS...........  78  55  83  56 /  40   5   5   0
ALBUQUERQUE WEST MESA...........  82  56  87  57 /  30   5   5   0
SOCORRO.........................  85  54  87  55 /  20   5   5   0
SANDIA PARK/CEDAR CREST.........  74  49  78  49 /  40  10   5   0
MORIARTY/ESTANCIA...............  79  45  83  47 /  40  20   5   0
CARRIZOZO.......................  83  52  85  52 /  30  20   5   0
RUIDOSO.........................  69  49  72  50 /  60  30  10   5
RATON...........................  76  44  81  46 /  20  20  10   5
LAS VEGAS.......................  72  43  79  46 /  30  20  10   0
ROY.............................  76  52  80  52 /  30  20  10   5
CLAYTON.........................  80  53  83  55 /  20  20  20  10
SANTA ROSA......................  83  55  87  57 /  30  20  10   5
TUCUMCARI.......................  82  57  88  59 /  30  20  20  10
FORT SUMNER.....................  84  57  89  58 /  30  20  10  10
CLOVIS..........................  80  56  86  57 /  30  20  20  10
PORTALES........................  82  55  88  56 /  30  20  20  10
ROSWELL.........................  84  58  91  60 /  30  30  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER
Hazardous weather outlook, May 27, 6:00 AM MDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN MAY 27 2007

NMZ001>021-026-281200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT SUN MAY 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVER THE EAST CENTRAL AND
SOUTHEAST PLAINS THIS AFTERNOON AND THIS EVENING WHERE STRONG GUSTY
WINDS AND SMALL HAIL ARE THE PRIMARY THREATS. HEAVY RAINFALL IS ALSO
POSSIBLE WITH ANY OF THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Special weather statement, May 27, 11:45 AM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1145 AM MDT SUN MAY 27 2007

NMZ005-011-271830-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS-
1145 AM MDT SUN MAY 27 2007

...STRONG THUNDERSTORM NEARING LAS VEGAS...

AT 1145 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR STORRIE LAKE OR 2 MILES
NORTH/NORTHWEST OF LAS VEGAS. MOVEMENT WAS TO THE SOUTHEAST AT 10
MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAS VEGAS AND
ROMEROVILLE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

50
Special weather statement, May 27, 12:09 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1209 PM MDT SUN MAY 27 2007

NMZ017-271845-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
1209 PM MDT SUN MAY 27 2007

...STRONG THUNDERSTORM EAST OF RUIDOSO...

AT 1208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF GLENCOE.
MOVEMENT WAS EAST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTH CENTRAL
LINCOLN COUNTY OR ALONG THE MESCALERO AND LINCOLN COUNTY LINE.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50
Special weather statement, May 27, 1:20 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
120 PM MDT SUN MAY 27 2007

NMZ016-272000-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
120 PM MDT SUN MAY 27 2007

...STRONG THUNDERSTORM 17 MILES SOUTHEAST OF CORONA...

AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 17 MILES SOUTHEAST OF CORONA.
MOVEMENT WAS SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
LINCOLN COUNTY AND STATE HIGHWAY 247.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50
Special weather statement, May 27, 1:46 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
146 PM MDT SUN MAY 27 2007

NMZ015-272030-
LOWER RIO GRANDE VALLEY-
146 PM MDT SUN MAY 27 2007

...STRONG THUNDERSTORM ACROSS CENTRAL SOCORRO COUNTY...

AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES NORTHWEST OF SAN
ANTONIO OR 6 MILES SOUTHWEST OF SOCORRO. MOVEMENT WAS EAST BETWEEN
10 TO 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LABORCITA...LUIS LOPEZ
AND INTERSTATE 25 JUST SOUTH OF SOCORRO.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50
Special weather statement, May 27, 2:08 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
208 PM MDT SUN MAY 27 2007

NMZ026-272100-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
208 PM MDT SUN MAY 27 2007

...STRONG THUNDERSTORMS ACROSS SOUTHWEST CHAVES COUNTY...

A COUPLE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWEST CHAVES COUNTY
THROUGH 3 PM. THE FIRST CELL WAS LOCATED 10 MILES TO THE SOUTHEAST
OF DUNKEN. ANOTHER CELL WAS LOCATED ALONG THE CHAVES...LINCOLN
COUNTY LINE OR 10 MILES SOUTH OF PICACHO. THESE STRONG STORMS WILL
MOVE TO THE EAST AT 10 MPH. LOOK FOR HALF INCH DIAMETER HAIL AND
BRIEF GUSTS UP TO 50 MPH WITH THESE STORMS. LOCALIZED HEAVY RAIN
WILL ALSO BE ASSOCIATED WITH THESE STORMS.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:31 PM MDTSevere Thunderstorm WarningABQChaves59 min
May 26, 7:36 PM MDTSevere Thunderstorm WarningABQRoosevelt54 min
May 27, 2:13 PM MDTSevere Thunderstorm WarningABQUnion62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.